# SDR 9610979968

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Broken Tab
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.25 INCH BY .75 INCH TAB BROKEN OFF THE LEFT WING TRAILING EDGE STR 28L AT WS 164.  REPAIRED STRINGER (P/N 5912156-39) PER EA 99-109002.
